# SDR UALA2011081104226

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 66,489 hours, 12,027 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG DISPLAYED.  MAT SHOWS WXR SYS CTRL PANEL HAS AN INTERNAL FAULT.  WXR SYS TEST FAILED.  DEFECT PLACED ON MEL 3443F FOR REPAIR.  REPLACED CONTROL PANEL PER AMM.
